# SDR A6WA2019020646366

- Difficulty date: January 31, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 38,831 hours, 37,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 600310571920
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280, STR 3L  I/B AND O/B CLIPS CRACKED.      REPLACED CLIPS IAW CRJ 200 SRM 51-42-06, 51-42-21.
